MathSciNet Relay Station
MathSciNet bibliographic data
MR2128690 62M15 (60G60)
Terdik, György; Woyczyński, Wojbor A. Notes on fractional Ornstein-Uhlenbeck random sheets. Publ. Math. Debrecen 66 (2005), no. 1-2, 153–181.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement